# SDR DALA2025081406091

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1136833) BHEC CRACK INDICATION IN STA 196.5 L/H FRAME SPLICE WEB. COMPLETED DRILLING SPLICE PLATE PER BOEING DRAWING 141A1502 (RJD 471692) OKAY TO TREAT AND PRIME (QC 5332). TREATED AND PRIMED (RJD 471692). INSTALLED SPLICE PLATE PER BOEING DRAWING 141A1502.
